# SDR UPS99830976

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V STA-105 FRAME CRACKED BOTTOM FWD OF NOSE.  FAB REPAIR ANGLES AND FILLERS IAW REO 06767 DYE PENNED REPAIR PARTS IAW MIL STD 15378, NO CRACKS NOTED ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC 8 51-1-20D.
